# SDR 95FDEA01173

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 155PH
- Condition: Corroded
- Location: Bs 990-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER ON KEEL BEAM AT BS 990-1010 AND BS 1030-1050, S29R.  CORROSION REMOVAL WAS OUT OF LIMITS, OVERSIZED FASTENER HOLES TO REMOVE CORROSION, FABRICATED FREEZE PLUGS AND REPAIR ANGLES, INSTALLED ALL WORK DONE PER TRAMCO EWO NR 95-2968, EA 7-5310-25588.
